INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Inflaton and metric fluctuations in the early universe from a 5-D vacuum state
Autor/es:
AGUSTIN MEMBIELA; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2006 vol. 635 p. 243 - 243
ISSN:
0370-2693
Resumen:
In this Letter we complete a previously introduced formalism to study the gauge-invariant metric fluctuations from a noncompact Kaluza–Klein theory of gravity, to study the evolution of the early universe. The evolution of both, metric and inflaton field fluctuations are reciprocally related. We obtain that äñ/ñb depends on the coupling of Ö with äö and the spectral index of its spectrum is 0.9483<n1<1.
rds']